MathSciNet Relay Station
MathSciNet bibliographic data
MR1991990 53C44 (58E20)
Liu, Xian-Gao Partial regularity for weak heat flows into a general compact Riemannian manifold. Arch. Ration. Mech. Anal. 168 (2003), no. 2, 131–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement